# SDR AALA20170604003

- Difficulty date: May 26, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 68,998 hours, 8,386 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Spacer
- Part number: 141T49195
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  L2 COCKPIT WINDOW MAKING A RATCHET SOUND WHEN CLOSING.  REMOVED AND REPLACED BALLSCREW SPACER IAW AMM 56-11-04.  OPERATIONAL CHECK GOOD.
